Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 374, NWS Atlanta, GA

September 17, 2020Jefferson County, Washington County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 17, 2020, 11:03 AM EDT for Jefferson County, Washington County, Georgia. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Sep 17, 2020, 11:03 AM EDT (15:03 UTC)
Expired
Sep 18, 2020, 10:13 AM EDT
In force
23 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Jefferson County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Williamson Swamp Creek at Davisboro (DAVG1).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02201000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

121 
WGUS42 KFFC 171503
FLWFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1103 AM EDT Thu Sep 17 2020

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Williamson Swamp Creek near Davisboro affecting Jefferson and 
  Washington Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC163-303-180315-
/O.NEW.KFFC.FL.W.0374.200917T1503Z-000000T0000Z/
/DAVG1.1.ER.200917T1428Z.200917T1445Z.000000T0000Z.UU/
1103 AM EDT Thu Sep 17 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Williamson Swamp Creek near Davisboro.
* From this morning until further notice.
* At 10:45 AM EDT Thursday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10.0 feet, Flood stage is reached. Minor flooding 
  beings in the woodlands and swamp along the creek upstream and 
  downstream from the gage on Georgia Highway 231 or South Main 
  Street.
* Impact...At 12.0 feet, Minor flooding expands into the woodlands 
  and swamp along the creek upstream and downstream from the gage on 
  Georgia Highway 231 or South Main Street.


&&

LAT...LON 3291 8275 3310 8272 3294 8248 3290 8253

$$
4 follow-up statements
529 
WGUS42 KFFC 171851
FLWFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
251 PM EDT Thu Sep 17 2020

...Observed flooding changed from Minor to Moderate severity for the 
following rivers in Georgia...

  Williamson Swamp Creek near Davisboro affecting Jefferson and 
  Washington Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued late tonight at 300 AM EDT.

&&


GAC163-303-180700-
/O.CON.KFFC.FL.W.0374.000000T0000Z-000000T0000Z/
/DAVG1.2.ER.200917T1428Z.200917T1745Z.000000T0000Z.UU/
251 PM EDT Thu Sep 17 2020

...Observed flooding increased from Minor to Moderate severity...

The Flood Warning continues for
  the Williamson Swamp Creek near Davisboro.
* Until further notice.
* At 1:45 PM EDT Thursday the stage was 13.6 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 14.0 feet, Significant flooding continues in the 
  woodlands and swamp along the creek upstream and downstream from 
  the gage on Georgia Highway 231 or South Main Street. The water 
  level hits the bridge and may cause some erosion to the sides of 
  the road bed. County officials will likely close it. Residential 
  yards near the bridge on the right bank will be under a foot of 
  water.


&&

LAT...LON 3291 8275 3310 8272 3294 8248 3290 8253

$$
583 
WGUS82 KFFC 180557
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
157 AM EDT Fri Sep 18 2020

...The Flood Warning continues for the following rivers in Georgia...

  Williamson Swamp Creek near Davisboro affecting Jefferson and 
  Washington Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC163-303-181800-
/O.CON.KFFC.FL.W.0374.000000T0000Z-000000T0000Z/
/DAVG1.1.ER.200917T1428Z.200917T2245Z.000000T0000Z.UU/
157 AM EDT Fri Sep 18 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Williamson Swamp Creek near Davisboro.
* Until further notice.
* At 1:45 AM EDT Friday the stage was 12.7 feet...and falling.
* Flood stage is 10 feet.
* Minor flooding will continue.
* Forecast...The creek is expected to continue to fall.
* Impact...At 12 feet, Minor flooding expands into the woodlands and 
  swamp along the creek upstream and downstream from the gage on 
  Georgia Highway 231 or South Main Street.
* Impact...At 13 feet, Moderate flooding begins. Significant 
  flooding occurs in the woodlands and swamp along the creek 
  upstream and downstream from the gage on Georgia Highway 231 or 
  South Main Street. The water level reaches the bottom of the 
  bridge and county officials may need to close it. Residential 
  yards near the bridge on the right bank begin to flood.


&&

LAT...LON 3291 8275 3310 8272 3294 8248 3290 8253

$$
373 
WGUS82 KFFC 181030
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
630 AM EDT Fri Sep 18 2020

...The Flood Warning continues for the following rivers in Georgia...

  Williamson Swamp Creek near Davisboro affecting Jefferson and 
  Washington Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued later today.

&&


GAC163-303-182230-
/O.CON.KFFC.FL.W.0374.000000T0000Z-000000T0000Z/
/DAVG1.1.ER.200917T1428Z.200917T2245Z.000000T0000Z.UU/
630 AM EDT Fri Sep 18 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Williamson Swamp Creek near Davisboro.
* Until further notice.
* At 5:45 AM EDT Friday the stage was 11.1 feet and falling.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10 feet, Flood stage is reached. Minor flooding beings 
  in the woodlands and swamp along the creek upstream and downstream 
  from the gage on Georgia Highway 231 or South Main Street.
* Impact...At 12 feet, Minor flooding expands into the woodlands and 
  swamp along the creek upstream and downstream from the gage on 
  Georgia Highway 231 or South Main Street.


&&

LAT...LON 3291 8275 3310 8272 3294 8248 3290 8253

$$
514 
WGUS82 KFFC 181413
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1013 AM EDT Fri Sep 18 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Williamson Swamp Creek near Davisboro affecting Jefferson and 
  Washington Counties.

GAC163-303-181515-
/O.CAN.KFFC.FL.W.0374.000000T0000Z-200918T1413Z/
/DAVG1.1.ER.700119T1232Z.700119T1233Z.700119T1233Z.UU/
1013 AM EDT Fri Sep 18 2020

...The Flood Warning for the Williamson Swamp Creek near Davisboro 
has been cancelled...

The Flood Warning is cancelled for
  the Williamson Swamp Creek near Davisboro.
* At 9:45 AM EDT Friday the stage was 9.8 feet.
* Flood stage is 10 feet.
* Forecast...The creek has fallen below flood and should continue to 
  fall through the day.


&&

LAT...LON 3291 8275 3310 8272 3294 8248 3290 8253

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 17, 7:23 AM EDT, 3 hours 40 minutes earlier.

Area forecast discussion, Sep 17, 7:23 AM EDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
723 AM EDT Thu Sep 17 2020

.PREV DISCUSSION... /Issued 412 AM EDT Thu Sep 17 2020/

SHORT TERM /Today through Friday/...

Tropical Depression Sally's center is just NE of Montgomery, AL
and will continue to push NE through the short term. The rain
shield from Sally is spreading over the area and we are seeing
inches of rainfall across north and central GA. Areas north of an
ATL to AHN line have seen 1 to 2 inches over the past 24 hours
with areas from ATL to MCN seeing about 2 to 4 inches. Right now
the The highest rainfall amounts in GA have occurred just to the
NE of Sally's center across Macon/Peach/Crawford counties. These
counties have see 8-10 inch totals over the past 24 hours and with
more rain to come Im sure these values will continue to go up
through this afternoon. Sally is still expected to track to the NE
with its center expected just N of Columbus by 7am and then just
NW of August by 7pm tonight. North and Central GA will continue to
see moderate to heavy rain through the morning hours with the
rain tapering of from West to East through the afternoon and
evening.

There will be some drier air that moves into N GA tonight around the
backside of Sally's remnants but there will still be some
moisture across central and south GA through the short term.
Keeping some slight to chance PoPs across the area Friday.

High temps today and Friday will stay in the 70s with lows tonight
in the 60s.

01

LONG TERM /Friday Night through Wednesday/...

With the remnant low of Sally pushing out of the area on Friday, a
frontal system should approach the CWA from the N-NW before
stalling near the central to south Georgia region over the
weekend. This frontal system is really the only source of any PoPs
for the CWA as high pressure system begins to builds in over the
latter half of the weekend and remain through the long term
period.

Looking ahead towards the temperatures, high and low temps will
begin to lower thanks in part to that associated cold front. Highs
should be around the low 70s through the weekend with lows getting
down to the mid to low 50s. For high temps, this is around 8 to 16
degrees below climatological average for this time of year so a
taste of fall could be on the horizon. Temps will then slowly
begin to warm once more approaching the mid week period.

Morgan

&&

.AVIATION...
12Z Update...
TD Sally continues to push low ceilings, rain, and gusty easterly
winds across the area. Ceilings expected to stay in the IFR range
through this evening before lifting into the MVFR range by 03z-
05z Friday. The winds will also stay mainly out of the east then
switch to the NW right around 00z Friday. Wind speeds will stay in
the 10-15kt range with gust 20-25 until the NWLY switch when
speeds will diminish to 10kt or less.

//ATL Confidence...12Z Update...
Confidence medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  66  79  62 / 100  70  30  30
Atlanta         75  67  77  63 / 100  60  30  20
Blairsville     71  61  74  56 / 100  60  20  20
Cartersville    75  65  77  62 / 100  50  20  20
Columbus        79  69  81  66 /  80  30  30  20
Gainesville     72  66  78  62 / 100  60  30  20
Macon           79  68  80  65 / 100  50  30  20
Rome            78  65  78  61 /  90  40  20  10
Peachtree City  75  66  78  63 / 100  50  30  20
Vidalia         83  71  81  66 /  90  60  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 11 AM EDT this morning for the following
zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts...
Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb...
Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...White...Wilcox...Wilkes...
Wilkinson.

Flash Flood Watch through Friday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...
Cherokee...Clarke...Clayton...Cobb...Crawford...Dawson...
DeKalb...Douglas...Fannin...Fayette...Forsyth...Gilmer...
Glascock...Gordon...Greene...Gwinnett...Hall...Hancock...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Lumpkin...Madison...Monroe...Morgan...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Putnam...Rockdale...South Fulton...Spalding...
Taliaferro...Towns...Twiggs...Union...Upson...Walton...Warren...
Washington...White...Wilkes...Wilkinson.

&&

SHORT TERM...01
LONG TERM....Morgan
AVIATION...01
Hazardous weather outlook, Sep 17, 10:00 AM EDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1000 AM EDT Thu Sep 17 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-Crawford-
Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-Fannin-Fayette-
Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-Gwinnett-Hall-Hancock-
Haralson-Harris-Heard-Henry-Houston-Jackson-Jasper-Jefferson-Johnson-
Jones-Lamar-Laurens-Lumpkin-Macon-Madison-Marion-Meriwether-Monroe-
Montgomery-Morgan-Murray-Muscogee-Newton-North Fulton-Oconee-
Oglethorpe-Paulding-Peach-Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-
Schley-South Fulton-Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-
Telfair-Toombs-Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-
Warren-Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-Wilkinson-
1000 AM EDT Thu Sep 17 2020

This Hazardous Weather Outlook is for North and Central Georgia.

.DAY ONE...This afternoon and Tonight...

The remnants of what was once Hurricane Sally, will continue to move
northeast across the area today with the heaviest rain and winds
ending by early this afternoon. No significant additional impacts
are expected across the area, however residual flooding of creeks,
streams, and low lying areas will exist through the day and into
tonight.

Periods of light to moderate rain will continue mainly across
northeast and east-central Georgia through the afternoon. The flash
flood threat will continue to diminish through the day.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time, but any flood or post-
event damage reports are encouraged to be reported to NWS Atlanta,
by visiting our web page: www.weather.gov/ffc.

In the hours before

Local storm report, Sep 17, 10:23 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 AM EDT THU SEP 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     NON-TSTM WND DMG 2 ENE CASCADE HEIGHTS   33.73N  84.44W
09/16/2020                   FULTON             GA   EMERGENCY MNGR

            *** 1 FATAL *** A TREE FELL ONTO A HOME ON LINDA WAY
            SW, KILLING AN OCCUPANT.

&&

EVENT NUMBER FFC2001208

RWILLIS
Local storm report, Sep 17, 10:53 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 AM EDT THU SEP 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      4 W DAVISBORO           32.97N  82.67W
09/17/2020                   WASHINGTON         GA   EMERGENCY MNGR

            EMA REPORTED STATE ROUTE 24 BETWEEN SANDERSVILLE AND
            DAVISBORO IS WASHED OUT NEAR PROSSER ROAD. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC2001209

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 9:10 PM EDTFlash Flood WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more6 hr
Sep 16, 11:25 PM EDTFlash Flood WarningFFCCrisp, Dooly, Macon, Taylor7 hr
Sep 17, 12:00 AM EDTFlash Flood WarningFFCBibb, Bleckley, Crawford, Houston, Peach, Pulaski and 2 more11 hr
Sep 17, 12:45 AM EDTFlash Flood WarningFFCHarris, Lamar, Monroe, Pike, Talbot, Upson7 hr
Sep 17, 1:13 AM EDTFlash Flood WarningFFCMeriwether, Troup5 hr
Sep 17, 2:49 AM EDTFlash Flood WarningFFCButts, Clayton, Coweta, Fayette, Fulton, Henry and 1 more7 hr
Sep 17, 2:59 AM EDTFlash Flood WarningFFCBaldwin, Jones, Wilkinson8 hr
Sep 17, 3:29 AM EDTFlash Flood WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more3 hr
Sep 17, 3:34 AM EDTFlash Flood WarningFFCDeKalb, Gwinnett, Newton, Rockdale6 hr
Sep 17, 3:39 AM EDTFlash Flood WarningFFCCobb, Douglas, Fulton6 hr
Sep 17, 4:29 AM EDTRiver Flood WarningFFCDeKalb, Fulton8 hr
Sep 17, 4:32 AM EDTRiver Flood WarningFFCDeKalb11 hr
Sep 17, 4:32 AM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Sep 17, 4:35 AM EDTRiver Flood WarningFFCDeKalb6 hr
Sep 17, 4:42 AM EDTRiver Flood WarningFFCFulton, Gwinnett7 hr
Sep 17, 4:45 AM EDTRiver Flood WarningFFCFayette, Spalding55 hr
Sep 17, 4:45 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson28 hr
Sep 17, 4:45 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding32 hr
Sep 17, 4:50 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee17 hr
Sep 17, 5:04 AM EDTRiver Flood WarningFFCLamar, Spalding9 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCDeKalb, Rockdale38 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCForsyth, Fulton43 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCGwinnett25 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCNewton, Rockdale47 hr
Sep 17, 5:13 AM EDTFlash Flood WarningFFCHancock, Jasper, Putnam, Washington6 hr
Sep 17, 5:16 AM EDTRiver Flood WarningFFCPulaski6 hr
Sep 17, 5:16 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Sep 17, 5:36 AM EDTRiver Flood WarningFFCGwinnett5 hr
Sep 17, 5:39 AM EDTRiver Flood WarningFFCBarrow, Jackson34 hr
Sep 17, 5:39 AM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Sep 17, 5:39 AM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson39 hr
Sep 17, 5:39 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee64 hr
Sep 17, 5:43 AM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Sep 17, 6:00 AM EDTRiver Flood WarningFFCDeKalb4 hr
Sep 17, 6:42 AM EDTFlash Flood WarningFFCGlascock, Jefferson, Warren6 hr
Sep 17, 6:44 AM EDTRiver Flood WarningFFCCobb4 hr
Sep 17, 6:51 AM EDTRiver Flood WarningFFCGwinnett, Walton12 hr
Sep 17, 6:54 AM EDTRiver Flood WarningFFCGwinnett11 hr
Sep 17, 6:58 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 17, 7:09 AM EDTRiver Flood WarningFFCForsyth16 hr
Sep 17, 7:18 AM EDTRiver Flood WarningFFCDeKalb, Fulton118 min
Sep 17, 7:22 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 17, 7:27 AM EDTRiver Flood WarningFFCGwinnett8 hr
Sep 17, 7:31 AM EDTRiver Flood WarningFFCFulton12 hr
Sep 17, 7:47 AM EDTFlash Flood WarningFFCGreene, Taliaferro5 hr
Sep 17, 9:23 AM EDTRiver Flood WarningFFCCherokee, Cobb5 hr
Sep 17, 9:28 AM EDTRiver Flood WarningFFCCobb, Fulton16 hr
Sep 17, 10:31 AM EDTRiver Flood WarningFFCCobb, Fulton13 hr
Sep 17, 10:31 AM EDTRiver Flood WarningFFCCobb, Fulton11 hr
Sep 17, 10:31 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard12 hr
Sep 17, 11:23 AM EDTRiver Flood WarningFFCJones15 hr
Sep 17, 1:31 PM EDTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson44 hr
Sep 17, 2:25 PM EDTRiver Flood WarningFFCNewton, Rockdale6 hr
Sep 17, 2:40 PM EDTRiver Flood WarningFFCTaliaferro, Wilkes33 hr
Sep 17, 2:44 PM EDTRiver Flood WarningFFCJefferson3 hr
Sep 17, 3:32 PM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding11 hr
Sep 17, 6:42 PM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe3 hr
Sep 17, 7:22 PM EDTRiver Flood WarningFFCDooly4 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.